# SDR YENA20150517123

- Difficulty date: May 17, 2015
- Submitted: May 20, 2015
- Operation: Air carrier
- Aircraft: N503JB
- Make and model: Airbus A320-232
- Aircraft serial: 1123
- Aircraft time: 60,356 hours, 1,589 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 006963
- Condition: Failed
- Location: Emergency Light
- Part time: 41,755 hours, 14,635 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CABIN EMERGENCY LIGHTS INOPERATIVE AT SEAT ROWS 3, 5, 7, 9, 15, 23, 25C.  APPLIED TSM 33-57-00-810-801A, FOUND PSU (11WL) UNIT FAULT.  R & R EMERGENCY PSU (11WL) OPS CKD OK IAW 33-57-38. CABIN EMER.  LIGHTS OPS CKD NORMAL IAW 33-57-00.
